Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having anxiety attacks after using MDMA. Dizziness, palpitation and lightheadedness. Diagnosed with Crohn's disease. Advice?

Hello! I feel like I have been having anxiety attacks as of 3 weeks ago. It started when I tried a small amount of MDMA and I overheated and felt like I was going to pass out. I felt fine a few hours later but in the days following, every time I had any amount of alcohol or got stressed I would feel the same symptoms (lightheaded, dizzy, overheating, increased heart rate , fear of passing out) I am diagnosed with Crohn s disease and I am iron deficient which makes me anemic but I am on medication for both and my conditions are under control. I m wondering what to do to make these feelings stop so I don t have to live in fear of passing out all the time Thanks!
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

First off, your tryst with MDMA did not go well and I discourage you from ever doing it again. Also alcoholism is in itself something that can cause you to have or increase the number of anxiety attacks, i.e. when you are not taking that drug (alcohol). Please consult a good substance abuse counselor. Also Crohn's disease is easily treated with anxiolytic medications and complementary and alternative medication like ayurveda. Please consult a specialist who will help you with these ailments. Iron supplementation can be obtained over the counter. I feel like you will benefit hugely from visiting with a psychiatrist. I hope this helps.

Take care and have a lovely day !
Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor